MathSciNet Relay Station
MathSciNet bibliographic data
MR2137014 (2006h:13008) 13A35
Brenner, Holger Computing the tight closure in dimension two. Math. Comp. 74 (2005), no. 251, 1495–1518 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement